Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Face has become red and brown with a scar after melacare. Should I continue it?

is it danger to use melacare as i m using it from yesterday evening as my face become red n brown colour n left scar on it becouse of sunburnt n i used one medicine to remove scar but it became more worst n again burnt it....now my face is left scar on it....so i want to remove scar on mi face......for that shall i use melacare to remove scar?
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
HELLO, MELACARE IS USED TO REMOVE HYPERPIGMENTATION NOT SCARS.MELACARE SHOULD NOT BE USED DIRECTLY.IT SHOULD BE USED ALONG WITH A MOISTERISER ONLY IN THE NIGHT TIME.FOR SCARS USE CONTRACTABEX OR SCANIL CREAMS
Answered: Wed, 31 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor